# SDR DL733992265

- Difficulty date: October 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N308WA
- Make and model: Boeing 737347
- Aircraft serial: 23441
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Condition: Cracked
- Location: Spoiler
- Component: 65C268643
- Stage of operation: TX
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, LOST HYD SYS A GROUND PERSONNEL REPORTED LEAK RT WING AREA.  FOUND NR 8 GROUND SPOILER ACT LEAKING, REPLACED SAME.   .
